# SDR CKSA97056

- Difficulty date: March 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802MG
- Make and model: Doug DC-8-62
- Aircraft serial: 46098
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 580
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP CHECK INSPECTION, FOUND LEVEL 2 CORROSION, FS 580 FRAME CORRODED AT STRINGER 36.  REPAIRED IAW SKETCH AIA/E/2457.  CORROSION TASK CARD NUMBER 5570-0551.  NON-ROUTINE TASK CARD NUMBER 83232.
